# SDR FDEA201203291194

- Difficulty date: March 29, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 24,882 hours, 13,165 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960778200
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, UNDERSIDE BETWEEN TRACK 5 AND 6 ON FLAP 18" BELOW R/S, BETWEEN RIB 14 AND 15, ONE FASTENER HEAD MISSING WITH EVIDENCE OF LIGHTNING STRIKE.  DAMAGE MEASURES .400 X .300 X.065.  NDT SHOWS NO CRACK INDICATION IAW NTM 51-10-08.   REPAIRED AREA IAW EA 6-5750-160111.
